JournalsowrVol. 7 / No. 3DOI 10.4171/owr/2010/34

Mathematical Theory and Modelling in Atmosphere-Ocean-Science

  • Andrew J. Majda

    New York University, United States
  • Bjorn Stevens

    Max Planck Institute for Meteorology, Hamburg, Germany
  • Rupert Klein

    Freie Universität Berlin, Germany
Mathematical Theory and Modelling in Atmosphere-Ocean-Science cover

You need to subscribe to download the article.

Abstract

Participants from around the world gathered to review application and development of mathematics in relation to problems in the atmospheric, oceanic and climate sciences.